Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A direct proof of a theorem of Telgársky


Author: Marion Scheepers
Journal: Proc. Amer. Math. Soc. 123 (1995), 3483-3485
MSC: Primary 90D44; Secondary 03E60, 54H99
DOI: https://doi.org/10.1090/S0002-9939-1995-1273523-1
MathSciNet review: 1273523
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a direct proof of the fact that if player TWO of a certain infinite game on a metric space has a winning strategy, then the space is a union of countably many of its compact subsets.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 90D44, 03E60, 54H99

Retrieve articles in all journals with MSC: 90D44, 03E60, 54H99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1995-1273523-1
Article copyright: © Copyright 1995 American Mathematical Society